Principal Ideals of Crossed Products
Mathematica balkanica, Tome 11 (1997) no. 3-4, p. 383 Cet article a éte moissonné depuis la source Mathematicac Balkanica website

Voir la notice de l'article

@article{MABA_1997_11_3-4_a19,
     author = {Kiril Kolikov},
     title = {Principal {Ideals} of {Crossed} {Products}},
     journal = {Mathematica balkanica},
     pages = {383},
     year = {1997},
     volume = {11},
     number = {3-4},
     url = {http://geodesic.mathdoc.fr/item/MABA_1997_11_3-4_a19/}
}
TY  - JOUR
AU  - Kiril Kolikov
TI  - Principal Ideals of Crossed Products
JO  - Mathematica balkanica
PY  - 1997
SP  - 383
VL  - 11
IS  - 3-4
UR  - http://geodesic.mathdoc.fr/item/MABA_1997_11_3-4_a19/
ID  - MABA_1997_11_3-4_a19
ER  - 
%0 Journal Article
%A Kiril Kolikov
%T Principal Ideals of Crossed Products
%J Mathematica balkanica
%D 1997
%P 383
%V 11
%N 3-4
%U http://geodesic.mathdoc.fr/item/MABA_1997_11_3-4_a19/
%F MABA_1997_11_3-4_a19
Kiril Kolikov. Principal Ideals of Crossed Products. Mathematica balkanica, Tome 11 (1997) no. 3-4, p. 383. http://geodesic.mathdoc.fr/item/MABA_1997_11_3-4_a19/